| Catalog Number |
EN2918 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was removed and replaced with a genesis as a placeholder due to infection.The placeholder was removed, and an inflatable penile prosthesis was implanted again in (b)(6) 2025.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no capas that were confirmed in veeva to be associated.A non-conformance was identified as associated with this lot number; however, the failure being reported in the complaint is not related to the issue identified in the non-conformance.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date.